# SDR SWAA2024020736731

- Difficulty date: December 31, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA 2023-784210<[01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801;[02] CORRECTED STEP 1: REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C.(1)(A) AND STEP 2.C.(4).;[03] REPLACED EMERGENCY EXIT LENS GALLEY 1 AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801 STEP 2.C.(1)(A) AND STEP 2.C.(4).
